Please advise, don't know what to do nextHello,
I was advised to take Nat Mur by a homeopath in your forum but have been unable to reach him lately. I experienced what he believed to be aggravation after the third dose and have not taken it since. I have not noticed anything different in how I feel emotionally or physically other than the initial 'cloud lifting' but I am beginning to think that is even going back to normal as my moodiness and depression feel to be setting in again. Is anyone willing to advise me? I have severe knee pain from osteoathritis ( I am only 33 and looking at surgery in a month)among a number of other things. I am anxious because if I can prevent surgery I want to try! Should I just should the prescription posted frequently in the forum for my knees and wait to find the right constitutional remedy until later? Thank you.
antied77 on 2011-04-29
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.